"Ibuklin Junior": instructions for use. Description of the drug, dosage, price

Despite the huge number of existing parents often use proven methods: wipe with water, vinegar, knock down the temperature with paracetamol. But the situations are different. If the temperature is too high, fast and efficient methods are required. In such cases, funds that come not from one, but from several antipyretic components, for example analgin and diphenhydramine or “Ibuklin Junior”, come to the rescue. Instructions for use, the composition of the drug, the price, analogues and dosage will be discussed below.Ibuklin for children

Short description

"Ibuklin" for children in tablets has, in addition to the antipyretic effect, also anesthetic and anti-inflammatory. Most often, the drug is prescribed as an adjunct in the presence of acute inflammatory processes in the upper respiratory tract (tonsillitis, sinusitis, tracheitis or pharyngitis).If a child feels very bad, febrile convulsions appear and all this is accompanied by high fever, an ambulance doctor can give one Ibuklin pill to alleviate suffering and prevent the development of complications.

What is it made of and in what form?

The drug "Ibuklin" (tablets) instruction indicates the content of 100 mg of ibuprofen and 125 mg of paracetamol. Among the excipients in the antipyretic composition include 20 mg of microcrystalline cellulose, 59.04 mg of corn starch, 5 mg of lactose, 30 mg of sodium carboxymethyl starch (type A), 0.2 mg of crimson dye (Ponce 4R), 2 mg of glycerol, 5 mg of colloidal silicon dioxide, 1.6 mg of orange flavor, 0.66 mg of peppermint leaf oil, 10 mg of aspartame, 3 mg of talc, 1 mg of magnesium stearate and 2.5 mg of pineapple flavor.Ibuklin children`s in tablets

Action of the drug

The combined drug "Ibuklin", whose composition is described above, has analgesic, antipyretic and anti-inflammatory effect due to ibuprofen contained in it. This component inhibits cyclooxygenase-1 and 2 (COX), disrupting the metabolism of omega-6-unsaturated fatty acid (arachidonic), reducing the amount of prostaglandins, suppressing the exudative phase of inflammation.

The action of paracetamol is aimed at blocking COX primarily in the central nervous system, in addition, this component has little effect on the gastrointestinal mucosa and the totality of the processes of water and salt intake into the body. It has analgesic and antipyretic effects. The presence of peroxidase in the inflamed tissues paralyzes the effect of paracetamol on COX-1 and COX-2, as a result of which the anti-inflammatory effect is greatly reduced.

The effectiveness of the combined drug is several times higher than the components present in it separately.

"Ibuklin": indications for use

Adults are prescribed for pain of moderate intensity, traumatic inflammation of the musculoskeletal system and soft tissues, headache and toothache, neuralgia, algomenorrhea, fibrositis, myalgia, tendovaginitis, lumbago and feverish syndrome, in the postoperative period. It is used in rheumatoid and gouty arthritis, osteoarthrosis, sinusitis, ankylosing spondylitis and tonsillitis. "Ibuklin" for children is used as an auxiliary drug for tonsillitis, acute infectious and inflammatory diseases of the respiratory tract (laryngitis and tracheitis).

Ibuklin testimony

Interaction with other drugs

With the simultaneous use of the drug "Ibuklin", the price of which will be indicated below, with other drugs can develop various interaction effects:

  • Combined use with paracetamol increases the likelihood of nephrotoxic effects that are manifested by kidney damage.
  • Simultaneous use with ethanol, corticotropin and glucocorticosteroids can lead to erosive and ulcerative lesions of the gastrointestinal tract.
  • Ibuprofen is able to enhance the effect of direct and indirect anticoagulants, antiplatelet agents, thrombolytic agents and colchicine, which increases the likelihood of hemorrhagic complications.
  • The interaction of Ibuklina with other drugs enhances the hypoglycemic effect of oral hypoglycemic agents and insulin.
  • Inhibition of the synthesis of renal prostaglandins leads to a decrease in the effect of diuretics.
  • Caffeine enhances the analgesic effect of ibuprofen, and cyclosporine increases nephrotoxicity.
  • The incidence of hypoprothrombinemia increases with prolonged combination with cefamandol, cefotetan, plicamycin, cefoperazone and valproic acid.
  • Due to antacids and colestyramine, the absorption of the drug is reduced.
  • Interaction with myelotoxic drugs contributes to dysfunction of blood cells or its cellular composition (hematotoxicity).How to take ibuklin

Contraindications

The drug "Ibuklin" is contraindicated in erosive and ulcerative lesions of the gastrointestinal tract in the acute phase, aspirin asthma (asthma attacks appearing after taking acetylsalicylic acid), diseases of the hematopoietic organs, pronounced violations of the liver, lack of glucose-6-phosphate dehydrogenase (cytoplasm) the pentose phosphate pathway, the metabolic pathway that ensures the formation of cellular NADP-H from NADP +), pregnancy, high susceptibility to the constituent components, and during lactation.

Special care must be taken when “Ibuklin Junior” (instructions for use indicates this) is prescribed to patients whose history of history indicates erosive-ulcerative lesions or bleeding from the gastrointestinal tract; patients with digestive disorders, impaired renal and liver function, chronic heart failure, poor blood clotting and bronchial asthma; when taken with oral anticoagulants, allergic reactions to acetylsalicylic acid and NSAIDs.

Dosage

How to take "Ibuklin"? It would seem that there is nothing difficult to take pills. However, it turns out that only about 20% of patients do it correctly. The drug "Ibuklin" is taken orally. Before you take a pill, it must be dissolved in a teaspoon of water.

The drug is taken 2-3 times a day, while the minimum interval between doses should be at least 4 hours.

"Ibuklin" for children over 3 years old is assigned to 1 tablet. The daily dose is calculated based on the age and weight of the child. Children aged 3 to 6 years (weight - 13-20 kg) should take 3 tablets per day, from 6 to 12 years old - no more than 6 tablets.

If there are impaired liver or kidney function, the interval between doses increases to 8 hours.

The drug is not recommended for more than 5 days as an anesthetic and more than 3 days as an antipyretic without the supervision of a specialist. Parents prefer to give babies not pills, but Ibuklin syrup.Ibuklin composition

Overdose

When taken in doses higher than recommended, the drug "Ibuklin Junior" (instructions for use warns about this) may cause the following symptoms:

  • from the gastrointestinal tract: diarrhea, nausea, vomiting, abdominal pain, anorexia;
  • lethargy;
  • bleeding after 12-48 hours;
  • drowsiness;
  • an increase in prothrombin time;
  • headache;
  • depression;
  • low blood pressure;
  • noise in ears;
  • disturbed heart rhythm;
  • convulsions;
  • disturbance of consciousness;
  • manifestation of nephrotoxicity;
  • development of hepatonecrosis.

In case of overdose, you need to flush the stomach, it is desirable to do this within 4 hours after taking the medicine. Do not forget about alkaline drinking, forced diuresis. It is recommended to drink activated carbon, inject SH-group donators 8–9 hours after an overdose, and 12 hours later N-acetylcysteine ​​is injected intravenously. The need for additional measures is determined by the concentration of paracetamol in the blood and the time elapsed after taking antipyretic. In order to avoid similar situations before application it is necessary to study the instruction to the drug "Ibuklin". Dosage is the first thing to pay attention to.Ibuklin Junior application instructions

Pregnancy and lactation

If necessary, the use of the drug "Ibuklin Junior" (instructions for use describes in detail this issue) during pregnancy and during breastfeeding, it is recommended to weigh the expected result of therapy for the expectant mother and the possible risk for the child.When taking the drug in the first trimester of pregnancy, give up long-term use.

With the short-term use of the antipyretic drug "Ibuklin" (its composition provides a quick and effective action) during the period of lactation does not require the termination of breastfeeding.

Experimental studies did not reveal the embryotic, teratogenic and mutagenic effects of the constituent components of the drug.

Side effects

Before taking any drug you need to read the instructions for use in detail. Ibuklin therapy can cause nausea, diarrhea, abdominal pain and poor appetite. Rarely, but still sometimes there are bleeding, perforation of the gastrointestinal tract, surface defects of the mucous membrane appear, skin rashes, itching, more like allergies, decreases the number of platelets in the blood, and even edema appears.

special instructions

The feasibility of using the drug as an antipyretic drug should be decided individually for each case, taking into account the severity, tolerance and nature of the febrile syndrome.If desired, or individual intolerance of certain components, you can look for analogues of Ibuklin.

One of the abilities of ibuprofen is the masking of objective signs of infectious diseases, so treatment with this substance is prescribed with extreme caution.

To reduce the likelihood of the development of unpleasant phenomena on the part of the gastrointestinal tract, a minimum effective dose should be taken, possibly reducing the course of treatment.

If Ibuklin is used with indirect anticoagulants, it is imperative to monitor blood clotting rates.

If possible, do not take this drug with other NSAIDs.

If Ibuklin is taken for more than 5 days, it is necessary to monitor the peripheral blood and the functional state of the liver.

When using the drug can be distorted results of laboratory tests in the determination of uric acid and glucose in serum, 17-ketosteroids in the urine. For this reason, two days before the study, the drug is canceled.

The drug "Ibuklin" affects the ability to control the mechanisms and driving a vehicle.

At the time of treatment, patients should refrain from potentially dangerous activities that require increased attention and quick psychomotor reactions.

Reviews

The effect of the drug is mild, rarely accompanied by the appearance of side effects. Reviews show that in case of individual intolerance or overdose of Ibuklin, the following symptoms are observed:

  • sharp pain in the stomach;
  • nausea and vomiting;
  • weakness and dizziness;
  • blanching of the skin;
  • lower blood pressure;
  • noise in ears;
  • apathy;
  • lethargy

Doctors note that acute intoxication leads to a serious condition, which is accompanied by convulsions, and in some cases even coma. Therefore, you should not neglect the observance of all the doctor's prescriptions, and of course, do not self-medicate. It turns out that even such a seemingly safe drug when used improperly leads to serious consequences. Patients in this state should be hospitalized immediately, because they need emergency procedures: gastric lavage and taking adsorbents.

Where and how to store?

The drug on the temperature "Ibuklin" should be kept in a dry, dark, not accessible to the kids place. The shelf life of the drug at a temperature not exceeding 25 degrees is 5 years. After the expiration of the period specified on the package, the use of the drug is strictly prohibited.

"Ibuklin": analogues and price

Identical components are found in preparations such as Next, Brustan, and Hyrumat. “Nurofen”, “Ibuprofen”, “Paracetamol” and “Ibufen” are considered to be common analogues of this drug, which are also prescribed at elevated body temperature and pain syndrome.

Instead of the drug "Ibuklin", the price in pharmacies in Russia which is 80-100 rubles per pack, many offer to purchase its structural counterpart "Brustan" worth from 88 to 95 rubles. The benefits are absolutely no noticeable, so the decision should remain with you.Ibuklin price

What to choose?

The table below shows a comparison of two popular drugs with a similar effect - Ibuklina and Nurofen. Their action, release form and contraindications are analyzed.

"Ibuklin"

"Nurofen"

The effect of this drug formulation is antipyretic, analgesic and anti-inflammatory.Its main components are ibuprofen and paracetamol, which together give a longer effect.

The drug is sold in tablet form for both children and adults. They differ in the amount of ibuprofen and paracetamol.

Tablets should not be used in violation of the liver, blood-forming organs, during exacerbations of the digestive tract and hypersensitivity to the components. Reception is not recommended when acetylsalicylic acid intolerance, diseases of the optic nerve, deficiency of the enzyme glucose-6-phosphate dehydrogenase. Contraindicated use during pregnancy and breastfeeding.

The composition of this drug is ibuprofen. It has an immunostimulating effect due to the intensification of the production of its own interferon.

Available in the form of effervescent and sugar-coated tablets, rectal suppositories and children's suspension with a strawberry or orange flavor.

It can not be taken with blood diseases, hypersensitivity, inflammation of the digestive tract, hypertension, problems with the liver and kidneys, aspirin triad, eye diseases, pathology of the middle ear, children under 3 months, during breastfeeding and the last trimester of pregnancy.

Related news

Ibuklin Junior: instructions for use. Description of the drug, dosage, price image, picture, imagery


Ibuklin Junior: instructions for use. Description of the drug, dosage, price 40


Ibuklin Junior: instructions for use. Description of the drug, dosage, price 56


Ibuklin Junior: instructions for use. Description of the drug, dosage, price 80


Ibuklin Junior: instructions for use. Description of the drug, dosage, price 16


Ibuklin Junior: instructions for use. Description of the drug, dosage, price 7


Ibuklin Junior: instructions for use. Description of the drug, dosage, price 18


Ibuklin Junior: instructions for use. Description of the drug, dosage, price 81


Ibuklin Junior: instructions for use. Description of the drug, dosage, price 46